# SDR 96ZZZX2999

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3UR
- Make and model: Cessna 310R
- Aircraft serial: 310R0061
- Propeller: Mcauly 3AF32C87
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Clamp
- Condition: Failed
- Location: De-Ice Lead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PROPS OVERHAULED ON 1-20-96 TO C/W AD 95-24-05, SB 209, SL 1993-11-OIL FILL-AT OVERHAUL.  ALL 6 DE-ICER BOOT LEADS REPLACED.  THESE LEADS APPEAR TO BE LARGER IN DIAMETER AND HEAVIER THAN LEADS REMOVED AT OVERHAUL.  CABLE ENDS SECURED WITH NR 6 ADEL CLAMP TO PROP HUB PER CESSNA MANUAL.  AFTER APPROXIMATELY 20 HRS OPERATION, ALL 6 CLAMPS BROKE AT FLANGE BOLT HOLE AREA.  REPLACED ALL 6 CLAMPS WITH LIKE PART AND THEY AGAIN BROKE AT APPROXIMATELY 4 HRS.  AFTER REPLACEMENT, APPEARS NEW CABLE IS HEAVIER THAN ORIGINAL AND CENTRIFUGAL FORCE IS CRACKING ORIGINAL CLAMPS.  CURRENTLY REPLACING ORIGINAL ALUMINUM ADEL CLAMPS WITH STAINLESS STEEL ADEL CLAMPS.
